# SDR CALA2022101202763

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 50,198 hours, 18,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Part number: NONE
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - BOTH EMERGENCY EXIT LIGHTS ABOVE DOOR 1 RT. ARE INOP DURING EMERGENCY LIGHT TEST. REPLACED DOOR 1R EMERGENCY BATTERY PACK - NO HELP,SWAPPED BATTERY PACK W/ DOOR 1L- NO HELP. REINSTALLED BATTERY PACK FOR DOOR 1R. T/S PER WDM 33-51-12-4 FOUND PLUG D2968 DISCONNECTED. RECONNECTED PLUG D2968 AND PREFORMED OPS CHECK OF EMERGENCY LIGHT REF AMM 33-51-00 OPS CHECK GOOD OF EMERGENCY LIGHTS, NO FAULTS NOTED.
